# SDR AALA20001632

- Difficulty date: September 27, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 6 INCH BY 2 INCH AND .100 DEEP AREA OF CORROSION ON STRINGER 29R AT STATION 1010.  FABRICATED AND INSTALLED 11 INCH SECTION OF NEW STRINGER WITH NEW FORWARD AND AFT SPLICE AS PER SRM 53-10-3.  (M)
